# SDR AALA202311010391

- Difficulty date: October 27, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 16,907 hours, 7,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56762
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT PASSENGER CABIN FLOOR SUPPORT AT STA 950, FROM RBL 20 TO RBL 24. REPLACED FLOOR SUPPORT PER SRM 51-10-02-0G.
